Skew deviation after intratympanic gentamicin therapy.
Аннотация
Intratympanic gentamicin therapy for the treatment of episodic vertigo associated with Ménière's disease is generally well tolerated. Although auditory and vestibular symptoms following intratympanic gentamicin are well known, visual disturbance has not been previously described. In this report, we describe two patients with Ménière's disease who developed sudden onset of binocular vertical diplopia due to skew deviation after intratympanic gentamicin therapy. The skew deviation and diplopia resolved spontaneously and completely within 6 to 8 weeks without therapy. Development of diplopia due to skew deviation should be discussed as a potential complication in patients undergoing intratympanic gentamicin therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.